# SDR DXTA2018072401222

- Difficulty date: July 23, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- Aircraft time: 10,464 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7025725912
- Part serial: 06102174
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FMS 2 BLACKED OUT AND WOULD NOT RETURN, FOLLOWED BY A STRONG ELECTRICAL ODOR IN COCKPIT, FOLLOWED BY RIGHT MCDU CIRCUIT BREAKER POPPING. RAN ENVIRONMENTAL SYSTEM ODOR CHECKLIST, WITH PRESS SOURCE SELECTOR ON L, ODOR DISSIPATED. TS AND FOUND RIGHT MCDU IS CAUSING BREAKER TO OPEN SWAPPED MCDU'S AND ISSUE FOLLOWED TO LEFT SIDE. VISUALLY INSPECTED LEFT AND RIGHT CR PANEL, MCDU'S PFD, AND MFD'S CONNECTIONS AND WIRING NO DEFECTS FOUND, ALL WORK DONE PER AMM 24-60-20, 23-80-00 AND 34-23-00 REPLACED RIGHT MCDU WITH REPAIRED UNIT AND PERFORMED SATISFACTORY OPS CHECK. WORK DONE PER AMM 23-80-00.
